# SDR 99ZZZX3630

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N356WC
- Make and model: Gulstm 560
- Aircraft serial: 5600432
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Arm
- Part number: 55656194
- Condition: Worn
- Location: Nlg
- Part time: 1,045 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS SQUAWKED A NOISE FROM NOSE WHEELWELL WHILE TAXIING.  INSPECTION REVEALED EXCESSIVE CLEARANCE BETWEEN THE ARM THAT ATTACHES THE STEERING BUNGEE TO THE NOSE STEERING UNIVERSAL JOINT.  THIS CLEARANCE ALLOWED THE BUNGEE TO CONTACT THE PULLEY BRACKET LOCATED UNDER THE BUNGEE, CREATING THE NOISE.  THE WEAR IN THE ARM WAS IN THE SIDE-TO-SIDE DIRECTION.  A SINGLE BOLT IN THE FORE AND AFT DIRECTION ATTACHES THE ARM TO THE UNIVERSAL.  THERE SHOULD BE NO MOVEMENT BETWEEN THE ARM AND UNIVERSALS TO CAUSE WEAR.  SUBMITTER STATED THE HOLE IN THE ARM MAY HAVE BEEN ENLARGED TO PERMIT EASIER ASSY.  THIS ALLOWED ARM ENOUGH CLEARANCE TO FLEX AND CAUSE MORE WEAR WHICH LEAD TO PRODUCTION OF NOISE.  INSTALLED NEW ARM.
